# SDR 080106

- Difficulty date: August 1, 2006
- Submitted: August 1, 2006
- Operation: General aviation
- Aircraft: N6300F
- Make and model: Beech B200
- Aircraft serial: BB1865
- Aircraft time: 538 hours, 434 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 1015802181
- Condition: Damaged
- Location: Hyd System
- Part time: 538 hours, 434 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION IT WAS DISCOVERED THAT THE PILOT SIDE RUDDER CABLE HAD BEEN RUBBING ON THE PILOTS SIDE RT BRAKE TUBE ASSY P/N 101-580218-1 NEAR THE FORWARD END OF THE TUBE ASSY CAUSING IT TO BECOME NOTCHED.  THE DAMAGE IS TO THE EXTENT THAT REPLACEMENT WAS REQUIRED. THIS DAMAGE WAS FOUND UNDER THE PILOTS SEAT FLOOR INSPECTION PANEL ADJACENT TO THE BUSS FEEDER DIODE ASSY.  THE CAUSE APPEARS TO BE IMPROPER TUBE ASSY ROUTING BY NOT ALLOWING FOR PROPER CONTROL CABLE CLEARANCE.  RECOMMEND INSPECTION OF THE AFFECTED AREA AND REROUTING AND OR REPLACEMENT OF BRAKE TUBE ASSY.
